# SDR DALA13029123216

- Difficulty date: June 14, 2013
- Submitted: June 15, 2013
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 67,893 hours, 30,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER SILL LOCATED BETWEEN FR 66 AND FR 68 RT SIDE L=0.500", W=0.250", D=0.001" APPROX.  REPLACED LOWER SILL LOCATED BETWEEN FR 66 AND FR 68 RT SIDE IAW SRM 51-72-11 AND DWG D53480020, D53480505.
